# SDR CA141010002

- Difficulty date: September 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 25,250 hours
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE ACFT DEPARTED, JUST AFTER ROTATION THE COCKPIT AND CABIN WERE FILLED WITH SMOKE, AN EMERGENCY WAS DECLARED AND THE ACFT EVACUATED ON THE RAMP. THE ACFT WAS TOWED BACK TO THE GATE. THE ON GROUND TROUBLESHOOTING REVEALED AN AIRFRAME PART WAS LEAKING OIL SO IT WAS REMOVED FROM THE SYS AND REPLACED. 3 HOURS OF GROUND AND OPS CHECKS WERE PERFORMED WITH NO FAULT FOUND AND THE ACFT WAS POSITIONED BACK TO HOME BASE. THE ACFT DEPARTED, DURING CLIMB, A SIMILAR TYPE OF EVENT OCCURRED AND THE PILOT ELECTED TO RETURN TO ORIGIN.  THE ON GROUND TROUBLESHOOTING REVEALED TRACES OF OIL ON THE HIGH POWER IMPELLER AREA.  THE ENGINE WILL BE REPLACED AND INVESTIGATED.
